It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by John G. on April 03, 2000 at 23:39:48:

In Reply to: Memory loss and loss of concentration on medication posted by Leann on February 10, 2000 at 18:54:25:

Leann:

I hear you. I had a seisure almost a year ago caused by Lyme Disease and have been on Dilantin ever since. The whole time I have had problems with memory and as you say "your head isn't where it should be". It's been one tough year at work.
And I have also had what I like to call "whooshes"... probably a tiny seisure.
I don't have expert advice for you and your situation, but I did want you to know that what you are feeling is not unique.
Please let me know if you have any insight on improving your situation. Or if you just need a reality check, let me know.

John.



Follow Ups

All times are GMT -7. The time now is 05:52 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!